• ISSN No. Print
  • ISSN No. Online
  • Registration No.
  • Periodicity
  • Print
  • Online
  • Website

Application of Combine Natural Transform and Adomian Decomposition Method in Volterra Integro-Differential Equations



A.D. Chindhe and S.B. Kiwne


In this paper we introduced the combine Natural transform and Adomian decomposition method to solve the nonlinear voltrra integro-differential equations of first kind and second kind.To illustrate the method some examples are solved by using the above said method


Volterra Integro-Differential Equations, Laplace Transform, Natural transform, Adomian Decomposition Method.


  • A.J. Jerri, Introduction to Integral Equations with Applications, Wiley, New York, 1999.
  • A.M. Wazwaz, A First Course in Integral Equations,World Scientific, Singapore, 1997.
  • A.M. Wazwaz, The combined Laplace transform–Adomian decomposition method for handling nonlinear Volterra integro–differential equations, Applied Mathematics and Computation, 216, pp 1304–1309, 2010.
  • Belgacem, F. B. M and Silambarasan R.,Theory of the Natural transform, Mathematics in Engg Sci and Aerospace (MESA) journal, Vol. 3, No. 1, pp 99–124, 2012..
  • Joel.L.Schiff.Laplace transform Theory and Applications. Auckland, New-Zealand.Springer-2005.
  • Loonker Deshna and Banerji P.K., application of Natural transform to differential equations, J. Inadian Acad Math., 35(1), pp 151–158, 2013.
  • Loonker Deshna and Banerji P.K., Natural transform for distribution and Boehmian spaces, Math.Engg.Sci.Aerospace, 4(1), pp 69–76, 2013.
  • L. Debnath and D.Bhatta.Integral Transforms and their applications. 2nd edition.C.R.C.Press. London.2007.
  • M.R.Spiegel.Theory and Problems of Laplace Transforms. Schaums Outline Series, McGraw-Hill, New York, 1965.
  • R. Kanwal, Linear Integral Equations, Birkhauser, Berlin, 1997.
  • Silambarasan, R. and Belgacem, F. B. M., Advances in the Natural transform, 9th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences AIP Conf. Proc., 1493, 106–110, 2012.
  • Silambarasan, R. and Belgacem, F. B. M, Applications of the Natural transform to Maxwell’s Equations, PIERS Suzhou, China,, Sept 12-16, pp 899–902, 2011.
  • Z.H.Khan and W.A.Khan.N-transform properties and applications. NUST Jour of Engg Sciences., 1(1) pp 127–133, 2008.
Call for Papers Publication Policy Instructions to the Authors Paper Submission Subscription Form Copyright Form Author Profile Format Sample paper Recommend to a Librarian Patrons & Leadership

Refereed Research Journal

Plagiarism Checked by

Member of CrossRef


Call for Papers

Invites papers for next issue of Mathematical Journal of Interdisciplinary Sciences


Mathematical Journal of Interdisciplinary Sciences is published Bi-Annually

Number-1 September
Number-2 March